# SDR CA020529004

- Difficulty date: May 20, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 20,563 hours
- Engine: Pwa PT6A28
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 50420014230
- Condition: Cracked
- Location: Fuselage
- Part time: 20,868 hours, 22,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CHANNEL CRACKED AT FORWARD O/B RADIUS AND AFT O/B RADIUS DURING SPECIAL CYCLE REPETETIVE INSPECTION. THE LEFT (OPPOSITE) CHANNEL WAS ALSO FOUND CRACKED IN THE AFT AREA. BEECH CONTACTED. PARTS BEING REPLACED.
